# SDR AALA202310237102

- Difficulty date: October 18, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A320*
- Aircraft serial: 7013
- Aircraft time: 21,320 hours, 8,481 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: RFM27261
- Condition: Faulty
- Location: Zone 800 - Doors
- Part time: 21,319 hours, 8,481 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 4L DIFFICULT TO OPEN PER CATERER. REMOVED AND REPLACED L4 DOOR DAMPER
